# SDR DHL2004806561

- Difficulty date: January 24, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 1305: RT IB AILERON L/E WITH 1.500 CRACK AROUND FASTENER HOLE STA XA 502.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR, REMOVED DAMAGED AREA.   FABRICATED NEW SKIN (7075-T6AL 0.040) CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INNER SIDE.  APPLIED PRC SEALANT TO FAYING SURFACES, INSTALLED NEW SKIN. FOR REBALANCING SEE NR 2427.
